Alert archive / Illinois / Frost Advisories in 2022

Frost Advisory 7, NWS St. Louis, MO

October 8, 202211 counties in Illinois; 9 counties in Missouri

NWS St. Louis, MO issued this frost advisory at Oct 8, 2022, 2:54 AM CDT for 11 counties in Illinois; 9 counties in Missouri. It took effect at Oct 9, 2022, 1:00 AM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 8, 2022, 2:54 AM CDT (07:54 UTC)
In effect from
Oct 9, 2022, 1:00 AM CDT
Expired
Oct 9, 2022, 8:00 AM CDT
In force
7 hr
Issued by
NWS St. Louis, MO

Counties Bond County, IL, Clinton County, IL, Fayette County, IL, Macoupin County, IL, Madison County, IL, Marion County, IL, Monroe County, IL, Montgomery County, IL, Randolph County, IL, Saint Clair County, IL, Washington County, IL, Crawford County, MO, Franklin County, MO, Iron County, MO, Jefferson County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 67 km from the middle of the area, began a volume at 07:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.9 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2022-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2022-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1506 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

872 
WWUS73 KLSX 080754
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
254 AM CDT Sat Oct 8 2022

ILZ095>097-MOZ018-019-026-027-034>036-042-081400-
/O.CON.KLSX.FZ.W.0005.000000T0000Z-221008T1400Z/
Adams IL-Brown IL-Pike IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Monroe MO-Ralls MO-Pike MO-Audrain MO-
Including the cities of Bowling Green, Mount Sterling,
Pittsfield, Hannibal, Mexico, and Quincy
254 AM CDT Sat Oct 8 2022

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Sub-freezing temperatures as low as 29.

* WHERE...Portions of west central Illinois. Portions of central and 
  northeast Missouri.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Frost and freeze conditions could kill crops, other 
  sensitive vegetation and possibly damage unprotected outdoor 
  plumbing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ060-064-065-069-070-074-079-100>102-MOZ065-072>075-084-085-099-
082300-
/O.NEW.KLSX.FR.Y.0007.221009T0600Z-221009T1300Z/
/O.CON.KLSX.FR.Y.0006.000000T0000Z-221008T1400Z/
Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-Washington
IL-Randolph IL-Madison IL-Saint Clair-Monroe IL-Jefferson MO-
Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-
Iron MO-Madison MO-Reynolds MO-
Including the cities of Vandalia, Litchfield, Chester,
Farmington, Centralia, Salem, Alton, Cahokia, Belleville,
Edwardsville, and Sparta
254 AM CDT Sat Oct 8 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...
...NEW FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

* WHAT...Temperatures as low as 34 will result in frost formation 
  both this morning and tomorrow morning.

* WHERE...Portions of south central and southwest Illinois. Portions 
  of east central and southeast Missouri.

* WHEN...For the first Frost Advisory, until 9 AM CDT this morning. 
  For the second Frost Advisory, from 1 AM to 8 AM CDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ058-059-098-099-MOZ041-047>052-059>064-081400-
/O.CON.KLSX.FR.Y.0006.000000T0000Z-221008T1400Z/
Greene IL-Macoupin IL-Calhoun IL-Jersey IL-Boone MO-Moniteau MO-
Cole MO-Osage MO-Callaway MO-Montgomery MO-Lincoln MO-Gasconade
MO-Warren MO-Saint Charles MO-Franklin MO-Saint Louis MO-Saint
Louis City MO-
Including the cities of Saint Louis, Washington, Sullivan,
Fulton, Columbia, Union, Saint Charles, and Jefferson City
254 AM CDT Sat Oct 8 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Portions of southwest Illinois. Portions of central and 
  east central Missouri.

* WHEN...Until 9 AM CDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

BSH
5 follow-up statements
183 
WWUS73 KLSX 081402
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
902 AM CDT Sat Oct 8 2022

ILZ095>097-MOZ018-019-026-027-034>036-042-081515-
/O.EXP.KLSX.FZ.W.0005.000000T0000Z-221008T1400Z/
Adams IL-Brown IL-Pike IL-Knox MO-Lewis MO-Shelby MO-Marion MO-
Monroe MO-Ralls MO-Pike MO-Audrain MO-
Including the cities of Quincy, Mount Sterling, Pittsfield, 
Hannibal, Bowling Green, and Mexico
902 AM CDT Sat Oct 8 2022

...FREEZE WARNING WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed to end the threat this morning. A frost
advisory will go into effect late tonight into Sunday morning over
parts of the area.

$$

ILZ060-064-065-069-070-074-079-100>102-MOZ065-072>075-084-085-099-
090215-
/O.EXP.KLSX.FR.Y.0006.000000T0000Z-221008T1400Z/
/O.CON.KLSX.FR.Y.0007.221009T0600Z-221009T1300Z/
Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Madison IL-Saint Clair-Monroe IL-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
and Farmington
902 AM CDT Sat Oct 8 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...
...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost 
  formation.

* WHERE...Portions of south central and southwest Illinois and 
  east central and southeast Missouri.

* WHEN...From 1 AM to 8 AM CDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ058-059-098-099-MOZ041-047>052-059>064-081515-
/O.EXP.KLSX.FR.Y.0006.000000T0000Z-221008T1400Z/
Greene IL-Macoupin IL-Calhoun IL-Jersey IL-Boone MO-Moniteau MO-
Cole MO-Osage MO-Callaway MO-Montgomery MO-Lincoln MO-
Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-
Including the cities of Columbia, Jefferson City, Fulton, 
Saint Charles, Washington, Union, Sullivan, and Saint Louis
902 AM CDT Sat Oct 8 2022

...FROST ADVISORY WILL EXPIRE AT 9 AM CDT THIS MORNING...

Temperatures have warmed to end the threat this morning. A frost
advisory will go into effect late tonight into Sunday morning over
parts of the area.

$$

Maples
015 
WWUS73 KLSX 081909
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service Saint Louis MO
209 PM CDT Sat Oct 8 2022

ILZ060-064-065-069-070-074-079-100>102-MOZ065-072>075-084-085-099-
090715-
/O.CON.KLSX.FR.Y.0007.221009T0600Z-221009T1300Z/
Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Madison IL-Saint Clair-Monroe IL-
Jefferson MO-Crawford MO-Washington MO-Saint Francois MO-
Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Litchfield, Vandalia, Centralia, Salem, 
Chester, Sparta, Alton, Edwardsville, Belleville, Cahokia, 
and Farmington
209 PM CDT Sat Oct 8 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT
SUNDAY...

* WHAT...Temperatures as low as 33 degrees will result in frost 
  formation.

* WHERE...Portions of south central and southwest Illinois and 
  east central and southeast Missouri.

* WHEN...From 1 AM to 8 AM CDT Sunday.

* IMPACTS...Frost could kill sensitive outdoor vegetation if 
  left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Maples
444 
WWUS73 KLSX 090234
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
934 PM CDT Sat Oct 8 2022

ILZ059-MOZ062-091300-
/O.EXA.KLSX.FR.Y.0007.221009T0600Z-221009T1300Z/
Macoupin IL-Franklin MO-
Including the cities of Union, Sullivan, and Washington
934 PM CDT Sat Oct 8 2022

...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...In Illinois, Macoupin IL County. In Missouri, Franklin MO 
  County.

* WHEN...From 1 AM to 8 AM CDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ060-064-065-069-070-074-079-100>102-MOZ065-072>075-084-085-099-
091300-
/O.CON.KLSX.FR.Y.0007.221009T0600Z-221009T1300Z/
Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-Washington
IL-Randolph IL-Madison IL-Saint Clair-Monroe IL-Jefferson MO-
Crawford MO-Washington MO-Saint Francois MO-Sainte Genevieve MO-
Iron MO-Madison MO-Reynolds MO-
Including the cities of Cahokia, Farmington, Litchfield,
Centralia, Edwardsville, Sparta, Belleville, Chester, Salem,
Vandalia, and Alton
934 PM CDT Sat Oct 8 2022

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM CDT SUNDAY...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Portions of south central and southwest Illinois. Portions 
  of east central and southeast Missouri.

* WHEN...From 1 AM to 8 AM CDT Sunday.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

Britt
152 
WWUS73 KLSX 090759
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
259 AM CDT Sun Oct 9 2022

ILZ059-060-064-065-070-074-079-101-102-MOZ062-065-072-073-075-084-
085-099-091300-
/O.CON.KLSX.FR.Y.0007.000000T0000Z-221009T1300Z/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Marion IL-Washington
IL-Randolph IL-Saint Clair-Monroe IL-Franklin MO-Jefferson MO-
Crawford MO-Washington MO-Sainte Genevieve MO-Iron MO-Madison MO-
Reynolds MO-
Including the cities of Belleville, Chester, Sullivan, Union,
Cahokia, Washington, Centralia, Sparta, Litchfield, Salem, and
Vandalia
259 AM CDT Sun Oct 9 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 33 will result in frost formation.

* WHERE...Portions of south central and southwest Illinois. Portions 
  of east central and southeast Missouri.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

ILZ069-100-MOZ074-091300-
/O.CON.KLSX.FR.Y.0007.000000T0000Z-221009T1300Z/
Clinton IL-Madison IL-Saint Francois MO-
Including the cities of Alton, Farmington, and Edwardsville
259 AM CDT Sun Oct 9 2022

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* WHAT...Temperatures as low as 34 will result in frost formation.

* WHERE...In Illinois, Clinton IL and Madison IL Counties. In 
  Missouri, Saint Francois MO County.

* WHEN...Until 8 AM CDT this morning.

* IMPACTS...Frost could harm sensitive outdoor vegetation. Sensitive 
  outdoor plants may be killed if left uncovered.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take steps now to protect tender plants from the cold.

&&

$$

BSH
331 
WWUS73 KLSX 091302
NPWLSX

URGENT - WEATHER MESSAGE
National Weather Service St Louis MO
802 AM CDT Sun Oct 9 2022

ILZ059-060-064-065-069-070-074-079-100>102-MOZ062-065-072>075-084-
085-099-091415-
/O.EXP.KLSX.FR.Y.0007.000000T0000Z-221009T1300Z/
Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-Marion IL-
Washington IL-Randolph IL-Madison IL-Saint Clair-Monroe IL-
Franklin MO-Jefferson MO-Crawford MO-Washington MO-Saint Francois
MO-Sainte Genevieve MO-Iron MO-Madison MO-Reynolds MO-
Including the cities of Edwardsville, Vandalia, Chester,
Belleville, Farmington, Union, Sparta, Sullivan, Washington,
Litchfield, Centralia, Cahokia, Alton, and Salem
802 AM CDT Sun Oct 9 2022

...FROST ADVISORY HAS EXPIRED...

Temperatures will continue to warm this morning and thus the threat 
of frost has ended.

$$

Glass

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at Oct 7, 10:52 PM CDT, 4 hours 2 minutes earlier.

Area forecast discussion, Oct 7, 10:52 PM CDT, 4 hours 2 minutes before
Area Forecast Discussion...Updated Aviation
National Weather Service Saint Louis MO
1052 PM CDT Fri Oct 7 2022

.SHORT TERM...  (Through Late Saturday Night)
Issued at 236 PM CDT Fri Oct 7 2022

The primary impact will be the frost/freeze conditions late tonight
into early Saturday. By Sunday, the cooler-than-normal airmass will
moderate back to normal.

Latest surface analysis shows a cold front has pushed well to the
southeast, stretching from the Tennessee Valley westward through
Arkansas. Northerly surface flow has set up behind the boundary
around the eastern periphery of high pressure, which will
continue to build southeast through late tonight.

Short term guidance depicts the center of the high elongating
from the mid-Mississippi Valley westward into central Kansas. The
source region for the airmass that is being funneled into the
region incorporates dewpoints in the mid to upper 20s, which is
consistent across multiple pieces of short range guidance. The
southward extent is the question with the I-70 corridor being an
average delineation where air moderates slightly to the south and
east. While the DESI grand ensemble 50th percentile shows low
temperatures in the low to mid-30s in the freeze warning and mid
to upper 30s south and east, dry air and 850 mb temps are within a
couple degrees of upstream air in the Dakotas this morning. Very
dry conditions already precede this cold push, which begs to lean
toward the lower end of DESI percentile data. This is especially
true given the microclimate behavior in parts of the CWA with the
potential for localized minimums. I would not be surprising to see
notoriously cooler outlying locations fall into the upper 20s,
especially through sections of northeast Missouri. Temperatures
moderate slightly to the southeast, but only to the low/mid-30s.
Therefore, the freeze warning and frost advisory look solid.

The core of the cooler 850 mb airmass moves east Saturday. Along
with dry air and sunshine, mid-level moderation will allow us to
tack on 25-30 degrees for highs in the low-60s. This still runs
about 10 degrees or so below normal. The surface high moves slightly
east mitigating the potential for sub-freezing lows Saturday night.
Nonetheless, clear skies and light wind will drop temperatures into
the mid-30s to near 40 degrees with frost being a concern in some
areas.

By Sunday, the southern shift in the surface high bring
southwesterly return flow with a slight warming of mid-level
temperatures over Saturday. Temperatures will return near normal
with highs in the low-70s being representative of much of the area.

Maples

.LONG TERM...  (Sunday through Next Friday)
Issued at 236 PM CDT Fri Oct 7 2022

Near and above normal temperatures are expected the first half of
the week before a midweek cold front brings the potential for
rainfall. Below normal temperature return behind the front later in
the week.

The base to the upper level trough will begin to transition to the
east from Sunday into Monday. As this occurs, surface ridging will
extend from the mid-Atlantic across the gulf states with west and
southwesterly flow setting up from the central plains into the mid-
Mississippi Valley. Initially, weaker warm air advection results in
near normal temperatures with highs in the low to mid-70s Sunday. By
Monday, southwesterly mid-level flow begins to strengthen underneath
the axis of a modest upper level ridge. 10-15C air at 850 mb is
poised to move northeast through the day Monday pushing temperatures
near to above normal with highs in the mid to upper 70s.

Two areas are worth watching late Monday into Tuesday with the first
chance at some much needed rainfall. A northern stream shortwave
tracks southeast out of the northern plains, while a southwestern
cutoff upper low is kicked northeast ahead of an amplifying,
positively tilted trough. Both pieces act in tandem to provide at
least some upper level lift ahead of the western trough in the
vicinity of a strengthen LLJ late Monday night into Tuesday.
However, moisture return remains unimpressive with the southeastern
half of the CWA holding onto dry air in the lower 10k feet. This
keeps the potential for measurable rainfall on the order of a few
hundredths of inch from Columbia to Quincy.

Though several fragments of upper level vorticity are embedded
withing the southwesterly flow ahead of the western trough, moisture
remains limited at least until midweek. Unfortunately, that is also
where guidance diverges and ensembles provide little confidence for
beneficial rainfall. Little change in probabilistic guidance would
lean in favor of less than one-quarter of an inch with measurable
(0.01) rainfall likely (60 percent), but quickly decreasing below 30
percent as thresholds are raised above one-quarter of an inch. Both
the deterministic ECM/GFS are indicating a broad, deep upper low
taking shape over southern Canada by late Wednesday into Thursday.
The main difference seems to be the progressive nature of the GFS as
the upper trough remains positively tilted over the central U.S. On
the other hand, the ECM deepens the system slightly quicker with a
slower arrival of the surface front, giving rise to better moisture
return and higher yield in rainfall late Wednesday. So, while
guidance has been trending lower on precipitation, there is still
some hope for beneficial rainfall.

Northwesterly flow dominates the region behind the frontal boundary
as the strong upper low traverses the U.S./Canadian border. Cooler
than normal temperatures are favored late next week.

Maples

&&

.AVIATION...  (For the 06z TAFs through 06z Saturday Night)
Issued at 1033 PM CDT Fri Oct 7 2022

IFR steam fog is expected at KSUS overnight, lingering into the
morning before mixing out with sunrise. Otheriwse, VFR flight
conditions will continue through the end of the TAF period. Light
and variable winds will become southerly to southwesterly through
the morning, picking up in speed but staying below 10 kts.

MRM

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Frost Advisory until 9 AM CDT Saturday for Boone MO-Callaway MO-
     Cole MO-Crawford MO-Franklin MO-Gasconade MO-Iron MO-
     Jefferson MO-Lincoln MO-Madison MO-Moniteau MO-Montgomery
     MO-Osage MO-Reynolds MO-Saint Charles MO-Saint Francois MO-
     Saint Louis City MO-Saint Louis MO-Sainte Genevieve MO-
     Warren MO-Washington MO.

     Freeze Warning until 9 AM CDT Saturday for Audrain MO-Knox MO-
     Lewis MO-Marion MO-Monroe MO-Pike MO-Ralls MO-Shelby MO.

IL...Frost Advisory until 9 AM CDT Saturday for Bond IL-Calhoun IL-
     Clinton IL-Fayette IL-Greene IL-Jersey IL-Macoupin IL-
     Madison IL-Marion IL-Monroe IL-Montgomery IL-Randolph IL-
     Saint Clair-Washington IL.

     Freeze Warning until 9 AM CDT Saturday for Adams IL-Brown IL-
     Pike IL.

&&

WFO LSX
Hazardous weather outlook, Oct 7, 2:47 PM CDT, 12 hours 7 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
247 PM CDT Fri Oct 7 2022

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-082000-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
247 PM CDT Fri Oct 7 2022

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

A Freeze Warning is in effect for portions of northeast Missouri and
west-central Illinois, while a Frost Advisory is in effect for the
rest of the area on Saturday morning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a slight chance for thunderstorms over portions of the area
Tuesday afternoon and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

Maples

Nearby

Frost Advisories in Illinois, 2022Frost Advisories in Missouri, 2022Every frost advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.